Top answers from doctors based on your search:
Disclaimer

blood in stool after taking laxative

A 21-year-old female asked:
Dr. M. Hytham Beck
43 years experience General Surgery
Sitz bath: sit in bath tub in a nice warm water use steroid cream keep your bowel soft
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 53-year-old female asked:
Dr. Brian Kaufman
19 years experience Internal Medicine
Yes!: If you otherwise feel ok, call your doctor and be seen. If you continue having bleeding go to er.
2
2 thanks
A 40-year-old member asked:
Dr. Peter Wilk
A Verified Doctor answered
A US doctor answered Learn more
Nothing for now: Blood in the stool is never "normal". However, colon cleansing can aggrevate hemorrhoids (swollen anal veins) and cause bleeding. Warm baths with ep ... Read More
A 35-year-old member asked:
Dr. Sewa Legha
50 years experience Medical Oncology
Go see your doctor: Blood in the stool is often a serious problem and msut be investigated as the cause can be simple as hemorrhoids or something very serious like cancer ... Read More
1
1 thank
A female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Blood in stool: Blood in stool is abnormal and must be explained. If it's a tiny amount of bright red blood not mixed with stool,most likely hemorrhoids or an anal fi ... Read More
A 43-year-old member asked:
Dr. Daniel Para
30 years experience General Surgery
Sometimes: During a colonoscopy, your surgeon or gastroenterologist may have taken biospies or removed polyps. These will occasionally bleed, and result in bloo ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Nisheeth Gupta
Specializes in Hematology and Oncology
Stmal bleed: Yes it is common . Check your CBC and see your gastroenterologist for a colonocpy if not done recently.
A 39-year-old member asked:
Dr. Steven Ginsberg
37 years experience Hematology and Oncology
See your doctor: Though this could be from irritation or hemorrhoids, other more serious conditions need to be evaluated. See you doctor soon.
A 49-year-old member asked:
Dr. Eric Kaplan
42 years experience Colon and Rectal Surgery
When you stop: Using aleve (naproxen) or Ibuprofen and other nsaid's. In either case you need to see a GI doctor for proper evaluation and diagnosis and treatment. T ... Read More
A 49-year-old member asked:
Dr. Jalal Zuberi
45 years experience Pediatrics
Irritating the fuse: Preperation H may be irritating the already inflammed blood vessels prone to bleed. Cortisone suppositories may help those calm down. An evaluation by ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month